# SDR 05FDEA03412

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 47,891 hours, 28,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR ZEE CHANNEL HAS BARE METAL AND CORROSION AT STRINGER 17L FROM STA 1045 TO 1060.  REMOVED AND REPLACED CHORD ANGLE IAW BOEING DRAWING 65-56148 AND FX SRM B727 53-10-8 AND 51-30-2.
